# SDR GUUA04200601

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Right Elevator
- Part time: 21,919 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE RIGHT OUTBOARD ELEVATOR HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.--------REPLACED RIGHT OUTBOARD ELEVATOR HINGE BRACKET.
